# SDR SIMA2020012019006

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shunt
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO-2400-018 (APU SHUNT GROUND IMPROVEMENT), FOUND THE APU SHUNT AREA ON FR 80 TO BE CORRODED-C/A-ACCOMPLISHED APU SHUNT REPAIR ON FR 80 IAW EMB 145 SRM 53-32-04 STEP 3 AND DET. E, SECTION A-A PAGE 208. REPAIR MATERIALS;DOUBLER: AL CLAD 2024 T3 ? 0.063?FILLER: AL CLAD 2024 T3 ? 0.040
